# SDR DALA2019010300019

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,488 hours, 53,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR CONTINUES TO "CHIRP" AFTER BATTERY CHANGE IN BDL. NO SMOKE OR ODOR NOTED. R/R AFT LEFT LAV SMOKE DETECTOR PER AMM 26-13. (LP4814731)
